PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 43 | 1 | 259-272
Tytuł artykułu

Tensor product construction of 2-freeness

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
From a sequence of m-fold tensor product constructions that give a hierarchy of freeness indexed by natural numbers m we examine in detail the first non-trivial case corresponding to m=2 which we call 2-freeness. We show that in this case the constructed tensor product of states agrees with the conditionally free product for correlations of order ≤ 4. We also show how to associate with 2-freeness a cocommutative *-bialgebra.
Słowa kluczowe
Rocznik
Tom
43
Numer
1
Strony
259-272
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Institute of Mathematics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
Bibliografia
  • [B-L-S] M. Bożejko, M. Leinert and R. Speicher, Convolution and limit theorems for conditionally free random variables, Pac. J. Math. 175, No.2 (1996), 357-388.
  • [Len1] R. Lenczewski, On sums of q-independent $SU_q(2)$ quantum variables, Comm. Math. Phys. 154 (1993), 127-134.
  • [Len2] R. Lenczewski, Addition of independent variables in quantum groups, Rev. Math. Phys. 6 (1994), 135-147.
  • [Sch] M. Schürmann, White Noise on Bialgebras, Springer-Verlag, Berlin, 1993.
  • [V-D-N] D. V. Voiculescu, K. J. Dykema and A. Nica, Free Random Variables, CRM Monograph Series, AMS, Providence, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv43i1p259bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.